# SDR DALA1106269857

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP OTBD SIDE OF NR 4 FLAP HINGE INSIDE ACCESS PANEL 1545A SUPPORT ANGLE IS CRACKED.  REMOVED CRACKED HINGE BRACKET, OBTAIN NEW BRACKET, DRILLED AND DEBURRED AND INSTALLED IAW SRM 51-30-5 & 51-30-2.
